Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 52, NWS Atlanta, GA

February 6, 2020Cobb County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 6, 2020, 10:37 AM EST for Cobb County, Georgia. It was in force for 21 days.

The area

The outline as issued.

The facts

Issued
Feb 6, 2020, 10:37 AM EST (15:37 UTC)
Expired
Feb 27, 2020, 10:37 AM EST
In force
21 days
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Cobb County, GA

The radar

The Atlanta radar (KFFC), 71 km from the middle of the area, began a volume at 15:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Allatoona Creek at Stilesboro Road near Acworth (MAHG1). The gauge peaked at 14.67 ft at Feb 6, 2020, 12:00 PM EST.

actionminormoderate5101502/0602/0702/0802/0902/1002/1102/1202/1302/1402/1502/1602/1702/1802/1902/2002/2102/2202/2302/2402/2502/2602/2702/28
Action stage
11 ft
Minor stage
13 ft
Moderate stage
18 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02393419, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

359 
WGUS42 KFFC 061537
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1037 AM EST Thu Feb 6 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Allatoona Creek near Mars Hill affecting Cobb County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC067-070536-
/O.NEW.KFFC.FL.W.0052.200206T1537Z-000000T0000Z/
/MAHG1.1.ER.200206T1441Z.200206T1515Z.000000T0000Z.UU/
1037 AM EST Thu Feb 6 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Allatoona Creek near Mars Hill.
* From this morning until further notice.
* At 10 AM Thursday the stage was 13.9 feet...and rising.
* Flood stage is 13 feet.
* At 13 feet...Flood Stage is reached. Minor flooding begins in the
  woodlands and fields near the creek upstream and downstream from 
  the gage on Stilesboro Road.


&&

LAT...LON 3396 8467 3396 8474 3405 8474 3405 8468 3399 8465


$$
1 follow-up statement
858 
WGUS82 KFFC 062111
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
411 PM EST Thu Feb 6 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Chattanooga Creek near Flintstone affecting Walker County

  Allatoona Creek near Mars Hill affecting Cobb County

  Sope Creek near Marietta affecting Cobb County

 
GAC295-062141-
/O.CAN.KFFC.FL.W.0056.000000T0000Z-200206T2111Z/
/CCFG1.1.ER.200206T1609Z.200206T1900Z.200206T2010Z.UU/
411 PM EST Thu Feb 6 2020

The Flood Warning is cancelled for
  The Chattanooga Creek near Flintstone.
* This takes effect immediately.
* Until Wednesday December 31.
* At 345 PM Thursday the stage was 9.9 feet, and falling.
* Flood stage is 10 feet.
* The creek will continue to fall.
  

&&

LAT...LON 3502 8533 3501 8526 3488 8534 3491 8541


$$

GAC067-062141-
/O.CAN.KFFC.FL.W.0052.000000T0000Z-200206T2111Z/
/MAHG1.1.ER.200206T1441Z.200206T1730Z.200206T2011Z.UU/
411 PM EST Thu Feb 6 2020

The Flood Warning is cancelled for
  The Allatoona Creek near Mars Hill.
* This takes effect immediately.
* Until Wednesday December 31.
* At 345 PM Thursday the stage was 12.9 feet, and falling.
* Flood stage is 13 feet.
* The creek will continue to fall.
* Between 11 and 13 feet, bankfull conditions occur upstream and 
  downstream from the gage located on Stilesboro Road.
  

&&

LAT...LON 3396 8467 3396 8474 3405 8474 3405 8468 3399 8465


$$

GAC067-062141-
/O.CAN.KFFC.FL.W.0055.000000T0000Z-200206T2111Z/
/MARG1.1.ER.200206T1535Z.200206T1830Z.200206T2016Z.NO/
411 PM EST Thu Feb 6 2020

The Flood Warning is cancelled for
  The Sope Creek near Marietta.
* This takes effect immediately.
* Until Wednesday December 31.
* At 345 PM Thursday the stage was 11.3 feet, and falling.
* Flood stage is 12 feet.
* The creek will continue to fall.
* Between 10 and 12 feet, bankfull conditions occur upstream and 
  downstream from the gage on Lower Roswell Road. Water remains in low 
  areas of the flood plain, including portions of the Indian Hills 
  Golf Course.
  

&&

LAT...LON 3395 8449 3397 8442 3395 8440 3391 8446


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 6, 6:50 AM EST, 3 hours 47 minutes earlier.

Area forecast discussion, Feb 6, 6:50 AM EST, 3 hours 47 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
650 AM EST Thu Feb 6 2020

.PREV DISCUSSION... /Issued 416 AM EST Thu Feb 6 2020/

SHORT TERM /Today through Friday/...

Current radar loop shows showers and thunderstorms moving NE across
the region this morning. Main upper trough moving east through the
plains states this morning keeping the southeastern US in deep moist
southwesterly flow. This flow is bringing ample Gulf moisture and
rounds of heavy rainfall with increased thunderstorm chances mainly
Today. The main surface frontal boundary will push into NW GA over
the next few hours and continue to move southeast through tonight.
Strong to severe convection potential continues Today given ample
shear and some higher instability expected especially across central
portions of the state. Main threat continues to be damaging winds,
though with some decent HREF probabilities of sig tor params greater
than 3, there is the potential for some brief tornado spin ups this
afternoon. QPF showing highest values expected mainly across west
and central GA today with 2 to 3 more inches expected on top of the 1
to 2 inches that has already fallen. Have continued the Flash Flood
watch which includes all of north and central GA.

Other item to watch is the strong Cold air advection pushing in
behind this system tonight/Fri morning along with a slug of enhanced
moisture across N GA. Temps will dip down into the lower 30s and
with fairly steep cooling/lapse rates and decent saturation below
700 mb have continued with a rain snow mix mainly across N GA. Some
light accumulations cannot be ruled out especially in the higher
elevations. Temps Friday will rise into the 40s and 50s.

01

LONG TERM /Friday Night through Thursday/...

The first portion of the long term will be the rare dry period but
as has been the case, this will not last for long. A secondary
shortwave will drop through the midwest and eventually the
Mississippi Valley Sat morning with surface reflection passing
well north of the area. GFS continues to be most aggressive with
this feature and the associated moisture although the ECMWF has
trended slightly wetter as well. Still going to use a blend which
yields likely pops over the far NE zones through Sat afternoon.
Timing will be critical as we could see enough cold air lock in to
allow for a rain and snow mix over mountains primarily. ECMWF
indicates greater snow potential over a larger area than the GFS
but will lean toward the lower amounts which agrees with WPC. This
would yield a dusting to maybe two tenths of an inch over the
northeast mountains.

Another brief dry period for Sunday before next system moves in
quickly Monday into Tuesday and if you believe the ECMWF which
stalls the frontal boundary further north. Regardless, another
period of decent rainfall of over and inch. Not as impressive as
the current system but with ongoing flooding likely, this will
only exacerbate the problem. Although instability will be quite
minimal, did add a period of thunder for Tuesday afternoon as the
activity transitions into Central GA.

Depending on which long term solution verifies, we could see a
break on Wednesday but just as likely that front hangs around and
provides the focus for additional activity. Frontal boundary will
move through on Thu with good agreement this far out. An
additional inch of rain is likely with this system and possibly
quite a bit more in the far extended as models show front stalling
and additional waves impacting the area.

Deese

&&

.AVIATION...
12Z Update...
No major changes made from the 06z TAFs. Showers Rain will
continue to increase across the area today with ceilings ranging
between IFR and MVFR through the period. Rain will begin to
diminish after 00z Friday. Winds will stay out of the SW to W in
the 8-12kt range and will begin to see gust around 20-22kt later
this afternoon. As the main frontal boundary swings through the
area will see thunderstorms across the state. Should see TSRA
between 14z and 17z for the ATL area TAF sites.

//ATL Confidence...12Z Update...
Confidence medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  40  46  32 / 100  90  10   5
Atlanta         68  38  44  33 / 100  80  20   5
Blairsville     64  33  38  28 / 100  80  40   5
Cartersville    67  35  44  31 / 100  80  30   5
Columbus        70  40  49  36 / 100  80  10   5
Gainesville     67  38  43  32 / 100  90  20   5
Macon           71  42  50  34 / 100  90   5   5
Rome            67  36  44  31 / 100  70  20   5
Peachtree City  69  38  47  33 / 100  80  20   5
Vidalia         75  47  53  36 /  90 100   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Friday morning for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
White...Whitfield...Wilcox...Wilkes...Wilkinson.

Tornado Watch until 1 PM EST this afternoon for the following
zones: Bibb...Butts...Carroll...Chattahoochee...Coweta...
Crawford...Crisp...Dooly...Fayette...Haralson...Harris...Heard...
Houston...Lamar...Macon...Marion...Meriwether...Monroe...
Muscogee...Peach...Pike...Schley...Spalding...Stewart...Sumter...
Talbot...Taylor...Troup...Upson...Webster.

&&

SHORT TERM...01
LONG TERM....Deese
AVIATION...01
Hazardous weather outlook, Feb 6, 4:46 AM EST, 5 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
446 AM EST Thu Feb 6 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
446 AM EST Thu Feb 6 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

...Tornado Watch In Effect Until 1PM For Southwest Portions of the
Area...

Showers with occasional thunderstorms will be capable of
producing severe weather today including damaging winds and
isolated tornadoes, mainly across portions of west and southwest
Georgia. In addition to the severe storm potential, torrential
rainfall will allow an additional 2 to 4 inches of rain to fall
over areas that have already received in excess of an inch
overnight.

With these periods of very heavy rain expected to continue, the
Flash Flood Watch remains for north and central Georgia. Heavy
rain will quickly elevate the flood potential across the area,
especially in the higher terrain of north Georgia, urban areas,
low-lying areas, and small creeks and streams.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The Flash Flood Watch will continue through Friday morning across
north and central Georgia. Flooding will continue well after the
rain ends.

Light rain and snow mix will be possible across far north Georgia
on Friday morning and Saturday morning, mainly in the higher
terrain. Little to no accumulations are anticipated at this time
for Friday but this could change with subsequent forecasts. A
dusting to less than a half an inch could be realized for the
Saturday system across the Northeast mountains.

.SPOTTER INFORMATION STATEMENT...

Spotters should monitor the latest information today for possible
activation across portions of north and central Georgia.

In the hours before

Local storm report, Feb 6, 9:17 AM EST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
917 AM EST THU FEB 06 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 AM     FLASH FLOOD      1 NE SUMMERVILLE        34.49N  85.34W
02/06/2020                   CHATTOOGA          GA   EMERGENCY MNGR

            FLASH FLOODING OCCURING ACROSS THE COUNTY WITH MULTIPLE
            ROAD CLOSURES.

&&

EVENT NUMBER FFC2000114

TV
Special weather statement, Feb 6, 9:23 AM EST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
923 AM EST Thu Feb 6 2020

GAZ021-022-031>033-042>045-052-053-055-061500-
North Fulton GA-Douglas GA-Cobb GA-Clayton GA-Cherokee GA-Coweta GA-
Carroll GA-DeKalb GA-Forsyth GA-Heard GA-Paulding GA-South Fulton GA-
923 AM EST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...DOUGLAS...COBB...
NORTHWESTERN CLAYTON...SOUTHEASTERN CHEROKEE...WESTERN COWETA...
SOUTHEASTERN CARROLL...NORTHWESTERN DEKALB...SOUTHWESTERN FORSYTH...
HEARD...SOUTHEASTERN PAULDING AND SOUTH FULTON COUNTIES UNTIL 1000 AM
EST...

At 922 AM EST...a line of strong thunderstorms with torrential
rainfall was along a line extending from Union Hill to near Lithia
Springs to Big Springs...and moving east at 45 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain will exasperate
           ongoing flooding especially in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Marietta, Newnan, Douglasville, Carrollton, Canton, Decatur,
Cumming, Franklin, Sandy Springs, Roswell, Johns Creek, Alpharetta,
Smyrna, Dunwoody, East Point, Milton, Kennesaw, Woodstock and Union
City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3376 8484 3421 8450 3424 8406 3403 8413
      3403 8417 3399 8419 3400 8424 3396 8428
      3387 8419 3380 8421 3353 8455 3352 8459
      3347 8462 3325 8489 3326 8526 3337 8528
TIME...MOT...LOC 1422Z 248DEG 37KT 3418 8438 3377 8469 3326 8531

WIND...50MPH
Special weather statement, Feb 6, 9:37 AM EST, 1 hour before
Special Weather Statement
National Weather Service Peachtree City GA
937 AM EST Thu Feb 6 2020

GAZ027-036>038-047-049-061515-
Madison GA-Morgan GA-Walton GA-Oglethorpe GA-Clarke GA-Oconee GA-
937 AM EST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...NORTHERN
MORGAN...EASTERN WALTON...NORTHWESTERN OGLETHORPE...CLARKE AND OCONEE
COUNTIES UNTIL 1015 AM EST...

At 937 AM EST...National Weather Service doppler radar indicated a
strong thunderstorm over North High Shoals, or near Watkinsville...
moving northeast at 60 mph.

  HAZARD...40 to 50 mph wind and increased chance of a brief
           tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
Watkinsville, Danielsville, Athens, Comer, Winterville, North High
Shoals, Colbert, Arnoldsville, Bishop, Hull, Athens-Clarke County,
Whitehall, Diamond Hill, Smithonia, Beechwood Hills, Eastville,
Paoli, Dunlap, State Botanical Garden Of Ga and Barretts Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3376 8354 3381 8359 3413 8323 3414 8309
      3396 8307
TIME...MOT...LOC 1437Z 225DEG 52KT 3381 8350

WIND...50MPH
Local storm report, Feb 6, 9:43 AM EST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
943 AM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     NON-TSTM WND GST 1 ENE ADAIRSVILLE       34.38N 84.91W
02/06/2020  M52 MPH          BARTOW             GA   MESONET

            MESONET STATION GA327 1.5 E ADAIRSVILLE.

0835 AM     NON-TSTM WND GST 1 WNW ATLANTA MOTOR SPE 33.39N 84.33W
02/06/2020  M48 MPH          HENRY              GA   MESONET

            MESONET STATION KHMP 0.9 NW ATLANTA MOTOR
            SPEEDWAY (NWS/FAA).

0830 AM     NON-TSTM WND GST 2 NNE LAWRENCEVILLE     33.98N 83.97W
02/06/2020  M43 MPH          GWINNETT           GA   AWOS

            AWOS STATION KLZU LAWRENCEVILLE.

0830 AM     NON-TSTM WND GST 1 NW PERRY              32.47N 83.74W
02/06/2020  M43 MPH          HOUSTON            GA   MESONET

            MESONET STATION GA347 I-75 @ SR 7.

0830 AM     NON-TSTM WND GST 1 NW PERRY              32.47N 83.74W
02/06/2020  M42 MPH          HOUSTON            GA   MESONET

            MESONET STATION GA347 1.0 NW PERRY.

0935 AM     NON-TSTM WND GST 3 W SWEETWATER CREEK ST 33.74N 84.68W
02/06/2020  M40 MPH          DOUGLAS            GA   MESONET

            MESONET STATION DGLOS 3 SSW LITHIA SPRINGS.

0936 AM     NON-TSTM WND GST DOBBINS AIR RESERVE BAS 33.92N 84.52W
02/06/2020  M38 MPH          COBB               GA   AWOS

            AWOS STATION KMGE DOBBINS AFB MARI.

0630 AM     NON-TSTM WND GST BLAIRSVILLE             34.87N 83.97W
02/06/2020  M38 MPH          UNION              GA   MESONET

            MESONET STATION GA322 US 76 @ SR11/US19.

&&
Special weather statement, Feb 6, 10:17 AM EST, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1017 AM EST Thu Feb 6 2020

GAZ033-034-044>047-053>055-057-061545-
Fayette GA-North Fulton GA-Walton GA-Rockdale GA-Clayton GA-
Coweta GA-DeKalb GA-Gwinnett GA-Henry GA-South Fulton GA-
1017 AM EST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...NORTH FULTON...
NORTHWESTERN WALTON...ROCKDALE...CLAYTON...NORTHEASTERN COWETA...
DEKALB...SOUTHERN GWINNETT...NORTHWESTERN HENRY AND SOUTH FULTON
COUNTIES UNTIL 1045 AM EST...

At 1016 AM EST...a line of strong thunderstorms was along a line
extending from near Lawrenceville to Riverdale...and moving northeast
at 55 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Newnan, Lawrenceville, Decatur, Fayetteville, Conyers,
Jonesboro, Peachtree City, East Point, Stockbridge, Union City,
Forest Park, Snellville, Riverdale, College Park, Fairburn, Lilburn,
Loganville, Chamblee and Doraville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3391 8428 3393 8391 3381 8385 3373 8389
      3374 8392 3371 8391 3371 8393 3369 8392
      3361 8397 3335 8459 3337 8490
TIME...MOT...LOC 1516Z 238DEG 50KT 3396 8394 3357 8443

WIND...50MPH
Special weather statement, Feb 6, 10:36 AM EST, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
1036 AM EST Thu Feb 6 2020

GAZ027-061545-
Madison GA-
1036 AM EST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON COUNTY UNTIL
1045 AM EST...

At 1035 AM EST...a strong thunderstorm was near Ila, or just west of
Danielsville...moving northeast at 70 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Danielsville, Ila and Pocataligo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3426 8312 3423 8308 3421 8309 3418 8310
      3408 8334 3422 8335 3426 8329 3425 8329
      3424 8324 3425 8324 3425 8320 3424 8317
      3427 8311
TIME...MOT...LOC 1535Z 234DEG 61KT 3414 8331

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 9:40 PM ESTSpecial Weather StatementFFCHarris, Meriwether50 min
Feb 5, 9:54 PM ESTSpecial Weather StatementFFCCatoosa, Dade, Walker51 min
Feb 6, 2:34 AM ESTSpecial Weather StatementFFCChattooga, Walker41 min
Feb 6, 3:09 AM ESTSpecial Weather StatementFFCGilmer, Gordon, Murray, Whitfield51 min
Feb 6, 4:43 AM ESTSpecial Weather StatementFFCChattooga, Floyd32 min
Feb 6, 4:49 AM ESTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Murray, Walker, Whitfield41 min
Feb 6, 5:05 AM ESTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Murray, Walker, Whitfield55 min
Feb 6, 5:07 AM ESTSpecial Weather StatementFFCBartow, Floyd, Polk23 min
Feb 6, 5:26 AM ESTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Pickens49 min
Feb 6, 5:55 AM ESTSpecial Weather StatementFFCDawson, Pickens35 min
Feb 6, 6:02 AM ESTSpecial Weather StatementFFCFannin, Lumpkin, Towns, Union, White58 min
Feb 6, 6:04 AM ESTRiver Flood WarningFFCForsyth, Fulton53 hr
Feb 6, 6:05 AM ESTSpecial Weather StatementFFCBartow, Haralson, Paulding, Polk40 min
Feb 6, 6:11 AM ESTRiver Flood WarningFFCWhitfield4 days
Feb 6, 6:27 AM ESTSpecial Weather StatementFFCPaulding33 min
Feb 6, 6:38 AM ESTSpecial Weather StatementFFCBartow, Cherokee, Dawson, Forsyth, Pickens82 min
Feb 6, 6:40 AM ESTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton80 min
Feb 6, 6:47 AM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding28 min
Feb 6, 7:09 AM ESTSpecial Weather StatementFFCDouglas36 min
Feb 6, 7:16 AM ESTRiver Flood WarningFFCMurray, Whitfield51 hr
Feb 6, 7:20 AM ESTSpecial Weather StatementFFCDawson, Forsyth, Lumpkin40 min
Feb 6, 7:28 AM ESTAreal Flood WarningFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more6 hr
Feb 6, 7:39 AM ESTFlash Flood Warning Considerable damage threatFFCCatoosa, Chattooga, Dade, Floyd, Gilmer, Gordon and 3 more6 hr
Feb 6, 7:42 AM ESTSevere Thunderstorm WarningFFCDeKalb, Forsyth, Fulton, Gwinnett33 min
Feb 6, 7:50 AM ESTFlash Flood WarningFFCFannin, Gilmer, Lumpkin, Towns, Union6 hr
Feb 6, 7:50 AM ESTFlash Flood WarningFFCTowns, Union6 hr
Feb 6, 7:51 AM ESTRiver Flood WarningFFCGwinnett10 hr
Feb 6, 7:51 AM ESTRiver Flood WarningFFCGwinnett12 hr
Feb 6, 7:53 AM ESTSpecial Weather StatementFFCHaralson, Paulding37 min
Feb 6, 7:54 AM ESTSpecial Weather StatementFFCBanks, Barrow, DeKalb, Gwinnett, Hall, Jackson96 min
Feb 6, 8:02 AM ESTFlash Flood WarningFFCBartow, Carroll, Cherokee, Cobb, DeKalb, Douglas and 9 more6 hr
Feb 6, 8:12 AM ESTFlash Flood WarningFFCBanks, Barrow, Dawson, Forsyth, Hall, Jackson and 2 more6 hr
Feb 6, 8:16 AM ESTTornado WarningFFCBarrow, Gwinnett, Hall, Jackson29 min
Feb 6, 8:35 AM ESTSpecial Weather StatementFFCCherokee, Cobb, Dawson, Forsyth25 min
Feb 6, 8:42 AM ESTRiver Flood WarningFFCGwinnett10 hr
Feb 6, 8:49 AM ESTSpecial Weather StatementFFCCarroll26 min
Feb 6, 8:51 AM ESTSpecial Weather StatementFFCDawson, Forsyth, Lumpkin24 min
Feb 6, 9:12 AM ESTRiver Flood WarningFFCWhitfield5 hr
Feb 6, 9:23 AM ESTRiver Flood WarningFFCCatoosa55 hr
Feb 6, 9:23 AM ESTRiver Flood WarningFFCGordon, Murray, Whitfield10 days
Feb 6, 9:23 AM ESTRiver Flood WarningFFCChattooga32 hr
Feb 6, 9:23 AM ESTRiver Flood WarningFFCFloyd, Gordon11 days
Feb 6, 9:23 AM ESTSpecial Weather StatementFFCCobb, Douglas, Forsyth, Fulton, Heard37 min
Feb 6, 9:29 AM ESTRiver Flood WarningFFCForsyth23 hr
Feb 6, 9:37 AM ESTRiver Flood WarningFFCDawson, Forsyth23 hr
Feb 6, 9:37 AM ESTSpecial Weather StatementFFCClarke, Madison, Oconee38 min
Feb 6, 9:44 AM ESTTornado WarningFFCClarke, Madison, Oconee, Oglethorpe31 min
Feb 6, 9:55 AM ESTRiver Flood WarningFFCCatoosa25 hr
Feb 6, 9:55 AM ESTRiver Flood WarningFFCGilmer4 hr
Feb 6, 9:55 AM ESTRiver Flood WarningFFCGilmer8 hr
Feb 6, 9:58 AM ESTTornado WarningFFCBarrow, Jackson, Walton32 min
Feb 6, 10:17 AM ESTSpecial Weather StatementFFCClayton, DeKalb, Fayette, Rockdale28 min
Feb 6, 10:36 AM ESTSpecial Weather StatementFFCMadison9 min
Feb 6, 10:41 AM ESTRiver Flood WarningFFCPolk21 days
Feb 6, 10:49 AM ESTRiver Flood WarningFFCGwinnett, Walton16 hr
Feb 6, 10:53 AM ESTRiver Flood WarningFFCCobb21 days
Feb 6, 11:11 AM ESTRiver Flood WarningFFCWalker21 days
Feb 6, 11:20 AM ESTRiver Flood WarningFFCDawson19 hr
Feb 6, 11:23 AM ESTSpecial Weather StatementFFCHenry, Meriwether, Pike, Spalding, Troup52 min
Feb 6, 11:56 AM ESTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Troup34 min
Feb 6, 11:57 AM ESTRiver Flood WarningFFCGwinnett24 hr
Feb 6, 12:03 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Muscogee27 min
Feb 6, 12:05 PM ESTRiver Flood WarningFFCCherokee, Cobb9 hr
Feb 6, 12:08 PM ESTSpecial Weather StatementFFCJasper, Morgan37 min
Feb 6, 12:13 PM ESTRiver Flood WarningFFCBanks21 days
Feb 6, 12:25 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Meriwether, Muscogee, Pike and 3 more35 min
Feb 6, 12:26 PM ESTRiver Flood WarningFFCGwinnett3 hr
Feb 6, 12:34 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster26 min
Feb 6, 12:35 PM ESTTornado WarningFFCPutnam25 min
Feb 6, 12:36 PM ESTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam24 min
Feb 6, 12:45 PM ESTTornado WarningFFCGreene, Morgan, Oglethorpe, Taliaferro, Wilkes30 min
Feb 6, 12:49 PM ESTRiver Flood WarningFFCGwinnett10 hr
Feb 6, 12:49 PM ESTSpecial Weather StatementFFCDooly, Houston, Macon, Sumter26 min
Feb 6, 12:49 PM ESTSevere Thunderstorm WarningFFCButts, Jasper, Lamar, Monroe, Pike, Spalding26 min
Feb 6, 12:53 PM ESTSpecial Weather StatementFFCMonroe37 min
Feb 6, 12:55 PM ESTTornado WarningFFCGreene, Putnam35 min
Feb 6, 12:56 PM ESTRiver Flood WarningFFCCobb, Fulton21 days
Feb 6, 1:00 PM ESTSevere Thunderstorm WarningFFCMarion, Talbot, Taylor30 min
Feb 6, 1:10 PM ESTSevere Thunderstorm WarningFFCWashington, Wilkinson23 min
Feb 6, 1:11 PM ESTRiver Flood WarningFFCCobb, Fulton20 hr

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.